# SDR SWAA2014072330216

- Difficulty date: July 20, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 36,275 hours, 21,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP CRACKED  AT BS 727B LBL 25.75, 1 INCH FWD.  REPAIRED STRAP IAW EA.
